U.S. doctors online nowAsk doctors free
Saint Cloud, FL
A 31-year-old male asked:

can stopping hydrocodone after taking it on and off for a few months for a toothache cause seizures never took more than 2 pills a day?

4 doctor answers9 doctors weighed in
Dr. Michael Parr
Addiction Medicine 56 years experience
Unlikely: This is not likely. I would recommend seeing a neurologist for evaluation.
Dr. Llewelyn Williams
Anesthesiology 29 years experience
Unlikely : It really should not and there should be no major withdrawals if it has been intermittent use. Need to look for other cause of seizures. May need to see family doctor and at his discretion my need a head cat scan if there is no other reasonable cause.
Dr. Kenneth Grossman
Endodontics 44 years experience
Get diagnosed: First off, my collegue gave you great advice regarding your seizures. But taking hydrocodone for a few months because of a toothache? What's up with that? Pain meds are meant for short term only until you get to a dentist. See a dentist asa p for the toothache to be diagnosed and treated!
Dr. Arnold Malerman
Orthodontics 53 years experience
Don't understand: Toothache caused by infection. Pain killers don't cure infection, just mask symptoms. Have your dentist refer you to an endodontist, a root canal specialist, to treat the infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.